# SDR UPS03840969

- Difficulty date: July 9, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CARGO SMOKE WARNING INDI FOR POS NR 6,  NO EMERGENCY DECLARED, NO ODOR OR VISUAL SMOKE.  REMOVED AND REPLACED NR 6 SMOKE DETECTOR.   OPS CHECK NORMAL.
